# SDR AALA202411013541

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,677 hours, 4,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAST 4 ROW AT 5L ROW 31 TO THE AFT EMERGENCY LIGHTS FLICKER ON FLOOR, REPEAT 8616950. MAINTENANCE REPLACED POWER SUPPLY AND BATTERY PACK M33409 IAW AMM 33-50-00. OPS CHECK NORMAL.
